# SDR ABXA20151117205

- Difficulty date: November 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 113T19123
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TE PANEL ATTACH LOWER CHANNEL SPLIT ON EDGE AT TE WS 936.  REMOVED DAMAGED CHANNEL, NEW CHANNEL FABRICATED REA B657-61805 & INSTALLED NEW CHANNEL IAW SRM 51-40-02 & REA B657-61805.  CORRODED LEVEL 2, PN 113T1912-3, PART NAME CHORD CHANNEL, SN NSN, FS & BS LOCATION FROM LT WING LOWER TO TE STRINGER & WS LOCATION FROM WS 1079 - 936.  ACFT WAS GNDED.
